Risperidone Related Raynaud’s Phenomenon, An Adolescent Case
Serkan Gunes 2*, ?zalp Ekinci 1, Halenur Teke 1, Veli Yıldırım 1
1Department of Child and Adolescent Psychiatry, Mersin University School of Medicine, Mersin, Turkey, 2Department of Child and Adolescent Psychiatry, Antakya State Hospital, Hatay, Turkey
Received: March 11, 2016; Revised: May 14, 2016; Accepted: June 15, 2016; Published online: June 15, 2016.
© The Korean College of Neuropsychopharmacology. All rights reserved.

Abstract
Raynaud’s Phenomenon is a recurrent vasospastic condition with reducing in peripheral blood flow due to cold, or emotional stress. White, blue and red discolorations occur during the attacks. Serotonin reuptake inhibitors, psychostimulants, and aripiprazole are reported to be related with Raynaud’s Phenomenon. Risperidone is an atypical antipsychotic drug with dopaminergic and serotonergic effects. In children and adolescents, risperidone is used for bipolar disorder, tic disorders, conduct disorder, schizophrenia, symptoms of irritability and self-mutilation.
Here we report a case of Raynaud’s Phenomenon associated with risperidone in a 12-year-old boy. Raynaud’s Phenomenon occurred two weeks after starting risperidone and disappeared after stopping risperidone.
Keywords: Raynaud’s Phenomenon, risperidone, adolescent, child, case


e-submission

Archives